Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Infection in an abscessed tooth. Root canal treatment and two courses of antibiotics. Penicillin and clinetydine. Diarrhea. Normal?

I have had an infection in an abscessed tooth. I recently had a root canal on that tooth and have taken two courses of antibiotics. One of penicillin and one of clinetydine (or something like that). I have had diarrhea for about five or six days that is orange and comes without cramps or really without any effort on my part. Should I be doing something about this or is this normal?
Asked On : Wed, 9 Oct 2013
Answers:  2 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Hi,

Thanks for asking the query,

Abdominal upset occurs due to the antibiotics precribed to you, if the prescription doesnt suit you get it changed by your concerned Dentist.
Also take an antacid tab rantac half hour before meals along with the medications.
Take a cup of cold milk.
Take lukewarm saline and antiseptic mouthwash rinses.
Maintain a good oral hygiene.

Take care!
Answered: Wed, 9 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Dentist Dr. Anshumala Singh's  Response
Hello and welcome.

Please let me know since when are you taking antibiotics.Do you have diarrhoea after completion of course or simultaneously?

Though diarrhoea is considered as side effect of penicillin group of drugs but if it is prolonged than it requires medical atttention.

I would suggest to use ORS that is oral rehydration solution to prevent loss of water and minerals.If the frequency of passing stool is more, than please do not hesitate to see your doctor.

Hope it helps.

Thanks.

Take care.
Answered: Wed, 9 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor